A 51-year-old male asked:
Disclaimer

i take fioricet (acetaminophen butalbital and caffeine) 4 pills daily . what and how long will i take for me to become addicted . i had 4 headaches a week . now none ?

1 doctor answer
Dr. Nathaniel Drourr
28 years experience Pain Management
Difficult to say.: You will become tolerant (takes more to achieve same effect) and physically addicted (you will feel poorly when u stop taking) fairly quickly at those doses - 1w-6w? I certainly suggest you see a headache specialist (neurologist, pain doc) - there are better medications for long-term use. Hope this helps.
Answered on Apr 2, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old member asked:
Dr. Brian Lynch
37 years experience Family Medicine
Addiction: Simple answer is yes, definitely. Good your concerned.
A 39-year-old female asked:
Dr. Victor Bonuel
37 years experience Internal Medicine
4-6 hours apart: Would be safe and ok. Ask your dr about the exact cause of your headache. Take care!
A 26-year-old female asked:
Dr. Diane Minich
36 years experience Family Medicine
Fioricet (acetaminophen butalbital and caffeine): contains a barbiturate which is very addictive, Also using it daily can cause rebound headaches.
1
1 thank
A 31-year-old female asked:
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
If u take it everyda: Baby could get addicted does cross the placenta if u haven't seen a neurologist u need evaluation to r/o anything bad and if you already have a neurol ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month